# SDR UIEA2014112700609

- Difficulty date: November 25, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 72,578 hours, 14,323 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Obstructed
- Location: Flight Control
- Stage of operation: TX
- How discovered: C
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK FIRST OFFICER`S YOKE BINDS AT 6 UNITS.  FOUND HEAT SHRINK TYPE OF MATERIAL ON CABLE, MATERIAL BEING PULLED INTO PULLEY AT STATION 550LT SIDE WW.  REMOVED MATERIAL FROM CABLE.  OPERATIONS CHECKED FLIGHT CONTROL MM 27-00-00.  OPERATIONS NORMAL.
